On the decidability of the theory of linear orderings with generalized quantifiers
Fundamenta Mathematicae, Tome 107 (1980) no. 1, pp. 21-32
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_fm_107_1_21_32,
author = {H. Tuschik},
title = {On the decidability of the theory of linear orderings with generalized quantifiers},
journal = {Fundamenta Mathematicae},
pages = {21--32},
year = {1980},
volume = {107},
number = {1},
doi = {10.4064/fm-107-1-21-32},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/fm-107-1-21-32/}
}
TY - JOUR AU - H. Tuschik TI - On the decidability of the theory of linear orderings with generalized quantifiers JO - Fundamenta Mathematicae PY - 1980 SP - 21 EP - 32 VL - 107 IS - 1 UR - http://geodesic.mathdoc.fr/articles/10.4064/fm-107-1-21-32/ DO - 10.4064/fm-107-1-21-32 LA - en ID - 10_4064_fm_107_1_21_32 ER -
H. Tuschik. On the decidability of the theory of linear orderings with generalized quantifiers. Fundamenta Mathematicae, Tome 107 (1980) no. 1, pp. 21-32. doi: 10.4064/fm-107-1-21-32
Cité par Sources :